# SDR CA980602076

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Component: C3TP1181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS NOTED ON THE HORIZONTAL STABILIZER LOWER SKIN AT THE OUTBOARD HINGE. THE HINGE BRACKET WAS FOUND LOOSE. TWO RIVETS THAT SECURE THE HINGE TO THE REAR SPAR WERE LOOSE AND HOLES IN THE SPAR ELONGATED.  THE HORIZONTAL STABILIZER END RIB WAS ALSO CRACKED.
